Detail Submit Scopus

detail
Author Islamiyati, A., Fatmawati, Chamidah, N.
Judul Artikel Estimation of Covariance Matrix on Bi-Response Longitudinal Data Analysis with Penalized Spline Regression
Nama Jurnal Journal of Physics: Conference Series
Tahun 2018
Volume 979
Issue 2
No. Artikel 12093
Halaman 0 - 0
DOI 10.1088/1742-6596/979/1/012093
Type Dokumen
EID 2-s2.0-85044428748
Link Url https://www.scopus.com/inward/record.uri?eid=2-s2.0-85044428748&doi=10.1088%2f1742-6596%2f979%2f1%2f012093&partnerID=40&md5=8344238daa20dab3eeb39f094cee7b91